# SDR WRNA200600023

- Difficulty date: January 24, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 50,653 hours, 20,839 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TWO DIS-BONDED DOUBLERS WERE FOUND ON LEFT WING OUTBOARD FLAP SKIN UPPER SURFACE ON RIB 4 AND 15 TRAILING EDGE AREA.  AFTER DOUBLERS WERE REMOVED, CORROSION WAS FOUND.  REPAIRED PER AVBORNE REPAIR REFERENCE 25599-9-01-24-06 (AIRBUS TECHNICAL DISPOSITION NR FOK/027/2006) CUT OUT DAMAGE AND INSTALLED REPAIR SHIM AND DOUBLER, APPLIED TOP COAT AND RESTORE ORIGINAL PAINT SCHEME.
